# SDR IPXA2021062270878

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 20,755 hours, 12,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Supply
- Condition: Faulted
- Location: Automomous
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTONOMOUS STANDBY POWER UNIT FAIL, LIGHT ILLUMINATED .R/R AUTONOMOUS PWR SUPPLY UNIT PER AMM 52-73-18 OPS CHECK GOOD.
